# SDR COMA0260014

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 5,283 hours, 4,845 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 593
- Condition: Malfunctioned
- Location: Avionics
- Part time: 5,294 hours, 4,860 cycles
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5764 FLAPS FAILED AT 30 DEGREES DURING LANDING.REPLACED THE FECU.
